# SDR SIMA20141202008

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 28,043 hours, 24,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS 2 INSPECTION FOUND EMER LIGHT SYS REAR NR 8, LAST SECTION FLOOR PROX STRIP INOPERATIVE.  R & R EMER LIGHT STRIP FLOOR SECTION NR 8 IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.  MEL 33-30 RESTORED.
